MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,CASS, 25 MIU

Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,CASS, 25 MIU
Catalog Number MPH12025HCG
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when administering test to patient the test show faintly positive for two tests in a row.".
 
Additional Manufacturer Narrative
According to the facility, the test showed faintly positive for two tests in a row, and the patient scheduled to have an iud inserted had a positive pregnancy test; the doctor had the blood drawn and sent to stat pregnancy and it came back negative, and the doctor repeated the test with the tester from a different box and it came back negative.At this time, a sample was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports, and no trends were identified.The complaint was not confirmed, and per vendor, through internal investigation no abnormalities were found and the complaint could not be confirmed.Based on the available information and vendor findings, the reported issue could not be confirmed, therefore a root cause could not be determined, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,HCG,PREGNANCY,URINE,CASS, 25 MIU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50856721
Report Number1417592-2026-47935
Device Sequence Number9652063
Product Code JHI
UDI-Device Identifier10888277191877
UDI-Public10888277191877
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH12025HCG
Device Lot Number0000667262
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown